# SDR P5CA9801035

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 1427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON KEEL BEAM CHORD UPPER EDGE BS 1427 BL 10.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
